# SDR REXA2022051800950

- Difficulty date: April 14, 2022
- Submitted: May 18, 2022
- Operation: Air carrier
- Aircraft: N908XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15140
- Aircraft time: 33,312 hours, 23,088 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH690320041
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL 20R HAS CORROSION. AFT OF FS 379.00.	REPLACED INTERCOSTAL 20R LOCATED AT FS319 TO FS349 REF CRJ900 SRM 51-42-06-01-001-001-A01, CRJ900 SRM 51-42-21-001-001-A01, DWG #SH670-31950 REV Y
